# SDR DXTA2010012803958

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 10,302 hours, 6,521 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT OUT OF 16,000 FT, GOT A BUMP IN NOSE GEAR AREA, THEN OUT OF 10,000 FT THE BUMP RETURNED WITH AN UNLOCK GEAR LIGHT FOR A SECOND AND WENT AWAY.  GEAR EXTENDED NORMALLY DURING EXTENSION.  ACCOMPLISHED GEAR BUMP CHECK LIST IAW MM 32-30-00. FOUND RT UPLOCK SWITCH OUT OF SPEC.  FOUND LT AND NOSE AT MIN END OF SPEC.  ADJUSTED ALL 3 UPLOCK SWITCHES TO MAX END OF SPEC IAW MM 32-30-00. OPS CHECK GOOD.
